# SDR SWAA2017022812188

- Difficulty date: February 20, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 63,106 hours, 36,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 294-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED BETWEEN BS 294.5-4 TO 360, RBL 59.    R & R THE CREASE BEAM IAW SRM AND DWG.
